# SDR RU3A20140613022

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 13,437 hours, 7,239 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Card
- Part number: 1013647151
- Part serial: 868A88
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GEN TIE OPENED ON TAKEOFF ROLL, RESET NORMAL OPEN.  R & R BUS TIE CONTROL CARD.  RAN & OPERATIONS CHECKED DC GEN SYS & BUS TIE SYS OPERATIONS CHECK WAS GOOD.
